# SDR SWAA2015100944749

- Difficulty date: September 4, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 65,824 hours, 53,039 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 6573719
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PYLON UPPER PANEL, JUST AFT OF NR 58710R, CRACKED AT AFT INBD SIDE CUT OUT.  REPAIRED FAIRING IAW EA.
